# SDR AUS20030535

- Difficulty date: May 20, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW1563185
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO DRIVE GEAR SLEEVES INCORRECT FIT. SLEEVES SHEARED DOWELS AND REVOLVED IN CRANKCASE CAUSING METAL CONTAMINATION OF ENGINE OIL.
